# SDR DXTA2022051761910

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Cessna 120
- Aircraft serial: 7000032
- Aircraft time: 1,617 hours, 939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTING SYSTEM FAILS TO TEST PROPERLY ON PREFLIGHT. ALTHOUGH THEY INITIALLY ALL ILLUMINATE PROPERLY WHEN SELECTING THEM TO "ARM" WITH MAIN SHIP BATTERIES "OFF", THEY REMAIN ILLUMINATED ONCE MAIN SHIP BATTERIES ARE "ON" AND ALSO WITH APU RUNNING. ADDITIONALLY, WITH EMER LIGHTS SWITCH SELECTED "OFF", THEY ALL REMAIN ILLUMINATED. SUSPECT EITHER BAD SWITCH AND/OR RELAY. I DO NOT BELIEVE IT IS THE EMER BATTERIES THAT ARE FAULTY. // SIGNOFF// (GAINED ACCESS TO ANO RESET ALL 4 G-SWITCHES IN THE EMER LIGHT SYSTEM, 2 FWD AND 2 AFT TOP CHARGED EMER LIGHT BATTERIES. PERFORMED MULTIPLE OPS CHECKS OF THE EMER LIGHT SYSTEM AND ALL OPS CHECKS ARE GOOD AT THIS TIME. REF. CE-700 AMM 33-50-00.
